I have been suffering from sharp muscle aches and upset stomach lately. The muscle pains are in my neck and shoulders and arms. Could it be a drug reaction to taking Iduprofen and lisinopril? I take a low lisinopril dosage, but take 800 mg. ibuprofen 2-3 times daily.
3 Jul 2012
Ibuprofen could be the cause of your stomach pain. NSAIDS are notorious for that. It's best to take it with some food. 800 mg is a lot, I took that for years due to my arthritis.
I am on lisinopril also, 40 mg a day and never have had any adverse reactions. Although anything is possible with medication. You might want to talk to your pharmacist about lisinopril. I couldn't find anything in the drug information regarding pain.
Pharmacists are a great resource.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Currently taking Lisinopril-10mg. along with Carvedilol, Plavix, Aspirin and Simvastatin. Have dizziness, shoulder pain, nausea, stomach pain, etc. ...
1 answer • 26 Feb 2011
... my stomach upset so what should I do? Is this came from this medication that I using?
1 answer • 23 Jan 2012
I have tried to quit taking it after a year of use and had several side effects/complications. They ranged from headaches, night mares, leg muscle ...
1 answer • 5 Sep 2012
What are the possible dside effects my Daughter is 15 years old and the change in medicatin started Friday and Sunday she had upset stomach when she ...
1 answer • 28 May 2013
... headache is a side effect but is the upset stomach? It has been almost a week since I have had a dose and still have the upset stomach. Please ...
1 answer • 16 Jun 2014